# SDR DEMA2020070900001

- Difficulty date: July 9, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N934FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0034
- Aircraft time: 16,026 hours, 15,709 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON CLIMB OUT, PILOT NOTICED THE RED TKS WARNING ANNUNCIATOR ILLUMINATE.  SIMULATANEOUSLY, THE LEFT HAND INSTRUMENT PANEL LIGHTS BEGAN TO FLICKER.  THE PILOT ELECTED TO DECLARE AN EMERGENCY AND RETURNED TO POINT OF ORIGIN WITHOUT INCIDENT.
